| Model Number |
D204DRM |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Invalid Sensing (2293); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Palpitations (2467); Shock from Patient Lead(s) (3162)
| Date of Event |
08/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient suddenly developed rapid palpitations and received an inappropriate shock from their implantable cardioverter defibrillator (icd).Interrogation of the icd indicated that it was irregular and rapid.It was noted that it was likely due to atrial fibrillation (af) with rapid ventricular response.The icd was reprogrammed and the issue was noted to be resolved.It was further reported that icd was upgraded to a bi-ventricular icd.The patient is a participant in the product surveillance registry clinical study.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.